Nihonkai Mathematical Journal

Controllability of Nonlinear Functional Integro-Differential Systems in Banach Space

Hyo Keun Han and Jong Yeoul Park

Full-text: Open access

Article information

Source
Nihonkai Math. J., Volume 8, Number 1 (1997), 47-53.

Dates
First available in Project Euclid: 14 May 2010

Permanent link to this document
https://projecteuclid.org/euclid.nihmj/1273844931

Mathematical Reviews number (MathSciNet)
MR1454807

Zentralblatt MATH identifier
0997.93505

Citation

Park, Jong Yeoul; Han, Hyo Keun. Controllability of Nonlinear Functional Integro-Differential Systems in Banach Space. Nihonkai Math. J. 8 (1997), no. 1, 47--53. https://projecteuclid.org/euclid.nihmj/1273844931


Export citation